# SDR UPS03240257

- Difficulty date: February 14, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nose W/W L/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI AIR LEAK COMING FROM WHAT APPEARS TO BE CRACK IN SKIN OF NOSE W/W L/ H SIDE ABOVE DECAL FOR STRUT SERVICING.     CRACKED AREA CUTOUT IAW SRM 51-40-2 DOUBLER, FILLER & SHIM FABRICATE D IAW SRM 51-40-2.. HFEC C/O AROUND CUTOU ON THE AREA - NO DEFECTS F OUND. REPAIR PARTS INSTALLED IAW SRM 51-40-2
